# SDR 05FDEA03568

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 517 CT FOUND 1 CRACK 3'' LONG ON SKIN.  REPAIRED PANEL IAW SRM 57-10-00 FIG 10-A VOL 1 AND SRM 51-35-01 PAGE 1-13 VOL 2.
